# SDR CA991231062

- Difficulty date: February 22, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-34-200T
- Aircraft time: 4,036 hours
- Engine: Cont TSIO360E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cotter Pin
- Part number: SAHS24665227
- Condition: Broken
- Location: Nr 2 Connect Rod
- Part time: 2,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COTTER PIN FOUND IN OIL SCREEN AT 100HR INSP.
